# SDR A6WA202304078549

- Difficulty date: April 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Fs559+86-Fs 559+
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK FS559+86 - FS559+96 SEGMENT IS CORRODED. ******AIRCRAFT REMOVED FROM SERVICE******** INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL9 FS 559+86 TO 559+96 IAW CRJ200 AMM 53-01-11-400-802.
